# SDR SWIA201904035724

- Difficulty date: February 18, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR PRESSURE VENT FLAP CHAFED FROM ICE BREAK CABLE. (C-CHECK) RO: 04/01/2019 REPLACED PASSENGER DOOR VENT FLAP DOOR IAW AMM. OPS TEST CHECKED GOOD.
